CINV - Chemotherapy Induced Nausea and Vomiting

Healthcare Professional

Chemotherapy Induced Nausea and Vomiting

Chemotherapy Induced Nausea and Vomiting (CINV) occurs as a reaction to chemotherapeutic agents. Patients will often find the symptoms distressing, and develop anxiety about the potential for such reaction to recur on future treatment of chemotherapy. It is easy to assume that nausea and vomiting is the result of a chemotherapy cycle in a patient who has just received its treatment. However there are other possibility of nausea and vomiting that are present in patient with cancer and should therefore be excluded :
  • other medications
  • Costipation
  • Anxiety
  • Bowel Obstruction
  • Radiotherapy
  • Raised Intra Cranial Pressure
Patients Practical Hints

Nausea Risk Test

Click the button below, try the nausea risk test and choose the treatment deserved by your patient
Nausea Risk Test